The variational theory of the eigenfunctions of nonlinear integral and other operators
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 3 (1954), pp. 375-406
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1954_3_a8,
author = {M. M. Vainberg},
title = {The variational theory of the eigenfunctions of nonlinear integral and other operators},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {375--406},
year = {1954},
volume = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1954_3_a8/}
}
M. M. Vainberg. The variational theory of the eigenfunctions of nonlinear integral and other operators. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 3 (1954), pp. 375-406. http://geodesic.mathdoc.fr/item/MMO_1954_3_a8/